I'm a 21 year old male. I dip about a tin a day. I take doxycycline. All day I walk around feeling very faint. I've had a lot of bloodwork done and heart examinations and they've all come back normal. I also have trouble concentrating. Could it be the excessive amount of nicotine that makes me feel like I'm going to pass out when I walk around?
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking atacand for the past 9yrs with atenenol for my crazy heart beats,but in time i've
Posted 5 Dec 2009 • 1 answer
Posted 31 Oct 2014 • 1 answer
Posted 24 Aug 2015 • 1 answer
Hypogonadism - Male - Is thereca cheaper alternative to the low t center? I was laid off from work,?
Posted 3 May 2016 • 0 answers
Posted 1 Aug 2016 • 1 answer